Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 99, Number 2
HTML articles powered by AMS MathViewer

Nets and recurrence in transformation groups
F. J. Hahn PDF
Trans. Amer. Math. Soc. 99 (1961), 193-200
An order relation among topological spaces
C. N. Maxwell PDF
Trans. Amer. Math. Soc. 99 (1961), 201-204
Examples relating to normality in topological spaces
H. H. Corson PDF
Trans. Amer. Math. Soc. 99 (1961), 205-211
Some structure theorems for lattice-ordered groups
Paul Conrad PDF
Trans. Amer. Math. Soc. 99 (1961), 212-240
On certain character sums
B. W. Brewer PDF
Trans. Amer. Math. Soc. 99 (1961), 241-245
Decomposition theory for nonsemimodular lattices
Peter Crawley PDF
Trans. Amer. Math. Soc. 99 (1961), 246-254
Some semigroups on an $n$-cell
Anne Lester Hudson PDF
Trans. Amer. Math. Soc. 99 (1961), 255-263
Reflective $N$-prime rings with the ascending chain condition
E. H. Feller and E. W. Swokowski PDF
Trans. Amer. Math. Soc. 99 (1961), 264-271
An asymptotic expression for the number of solutions of a general class of Diophantine equations
George E. Andrews PDF
Trans. Amer. Math. Soc. 99 (1961), 272-277
A limit theorem for a function of the increments of a decomposable process
Robert Cogburn and Howard G. Tucker PDF
Trans. Amer. Math. Soc. 99 (1961), 278-284
A solution of Chandrasekhar’s integral equation
Charles Fox PDF
Trans. Amer. Math. Soc. 99 (1961), 285-291
A note on abstract integration
Richard B. Darst PDF
Trans. Amer. Math. Soc. 99 (1961), 292-297
Tchebycheff approximations by functions unisolvent of variable degree
John R. Rice PDF
Trans. Amer. Math. Soc. 99 (1961), 298-302
Simplifying the structure of second order partial differential equations
Avner Friedman PDF
Trans. Amer. Math. Soc. 99 (1961), 303-307
On the restricted CesĂ ro summability of double Fourier series
A. J. White PDF
Trans. Amer. Math. Soc. 99 (1961), 308-319
Extension of a result of Beurling on invariant subspaces
Peter L. Duren PDF
Trans. Amer. Math. Soc. 99 (1961), 320-324
Recurrent tensors on a linearly connected differentiable manifold
Yung-chow Wong PDF
Trans. Amer. Math. Soc. 99 (1961), 325-341
Examples of non-Gaussian quasi-invariant distributions in Hilbert space
Jacob Feldman PDF
Trans. Amer. Math. Soc. 99 (1961), 342-349
A regression problem concerning stationary processes
M. P. Heble PDF
Trans. Amer. Math. Soc. 99 (1961), 350-371